1999
DOI: 10.1046/j.1365-4362.1999.00641.x
|View full text |Cite
|
Sign up to set email alerts
|

Rosacea induced by beclomethasone dipropionate nasal spray

Abstract: Case 1 A 46‐year‐old white woman presented with a new‐onset facial eruption that had developed soon after she had started to use a beclomethasone dipropionate nasal spray for the treatment of allergic rhinitis. The patient did not complain of a history of facial flushing. On examination, she had inflammatory papules and pustules on a background of erythema localized around the mouth and paranasal area, extending onto both cheeks with sparing of the vermilion of the lips ( Fig. 1). The patient had no clini… Show more

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
1
1
1
1

Citation Types

0
6
0

Year Published

2004
2004
2021
2021

Publication Types

Select...
4
3
2

Relationship

0
9

Authors

Journals

citations
Cited by 13 publications
(6 citation statements)
references
References 7 publications
0
6
0
Order By: Relevance
“…Topical corticosteroids can exacerbate symptoms of demodicosis [39] or cause rosacea‐like lesions on previously healthy skin [40]. Clinical recurrences during chronic topical corticosteroid use could be the result of an increased density of Demodex mites [41].…”
Section: Discussionmentioning
confidence: 99%
“…Topical corticosteroids can exacerbate symptoms of demodicosis [39] or cause rosacea‐like lesions on previously healthy skin [40]. Clinical recurrences during chronic topical corticosteroid use could be the result of an increased density of Demodex mites [41].…”
Section: Discussionmentioning
confidence: 99%
“…Topical corticocosteroids can be useful for short‐term treatment of severe inflammatory rosacea but long‐term use should be avoided as the clinical problem will be aggravated with side‐effects from prolonged use and potential exacerbation by steroid‐induced rosacea can occur 63 . Corticosteroid nasal sprays have been reported as a possible trigger for rosacea 64 …”
Section: Topical Treatmentmentioning
confidence: 99%
“…43,[94][95][96][97] Occasionally, rosacea patients have been reported to have dramatic flares even after using nasal steroids for allergic rhinitis. 98 Nicotinic acid is also known to stimulate flushing reactions in rosacea patients. 9 Acneiform eruptions that resemble rosacea have also been reported in association with supplements that contain high doses of vitamins B 6 and B 12 .…”
Section: Chemicals and Ingested Agentsmentioning
confidence: 99%